# SDR AALA20160611002

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 49,407 hours, 7,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY PATH LIGHT ON AFT RIGHT BULKHEAD IS INOPERATIVE.  REPAIRED DEFECTIVE WIRE.  SYSTEM CHECKS NORMAL.
